# SDR SWAA2015072842263

- Difficulty date: June 24, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 43,255 hours, 19,989 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516314
- Condition: Cracked
- Location: Bs 296
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME CRACKED AT BS 296, RBL 54, WL 208.  REPAIRED FRAME IAW EA.
